# SDR HEEA060438

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Transceiver
- Part number: 066106103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER INOPERATIVE ABOVE 500 FEET.
